Geography of simply connected nonspin symplectic 4-manifolds with positive signature. II

Anar Akhmedov, B. Doug Park

Research output: Contribution to journalArticlepeer-review

Abstract

Building upon our earlier work with M. C. Hughes, we construct many new smooth structures on closed simply connected nonspin -manifolds with positive signature. We also provide numerical and asymptotic upper bounds on the function that was defined in our earlier work.

Original languageEnglish (US)
Pages (from-to)418-428
Number of pages11
JournalCanadian Mathematical Bulletin
Volume64
Issue number2
DOIs
StatePublished - Jun 2021

Bibliographical note

Funding Information:
Received by the editors May 9, 2020. Published online on Cambridge Core July 10, 2020. e first author was partially supported by a Simons Research Fellowship and Collaboration Grant for Mathematicians from the Simons Foundation. e second author was partially supported by an NSERC discovery grant. AMS subject classification: 57K43, 57R55. Keywords: Symplectic 4-manifold, geography, knot surgery, symplectic normal sum.

Publisher Copyright:
©

Fingerprint

Dive into the research topics of 'Geography of simply connected nonspin symplectic 4-manifolds with positive signature. II'. Together they form a unique fingerprint.

Cite this